# SDR DL76L962172

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Location: E/E Compt
- Component: 15366005
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYD QUANTITY DECREASED TO .039, EDP DEPRESSURIZED AND ACMP OFF AND QUANTITY CONTINUED TO DECREASE.  FOUND YAW DAMP MODULE LEAKING.  REPLACED RT YAW DAMP MODULE.
